# SDR USAA040667

- Difficulty date: September 27, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- Engine: Ge CF680C2B2
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 1480, LBL36, 5.5 INCHES X 3 INCHES, CORROSION.  REMOVED AND REPLACED FLOORBEAM IAW SRM 53-00-51.
